# SDR IPXA09554940

- Difficulty date: February 10, 2009
- Submitted: March 9, 2009
- Operation: Air carrier
- Aircraft: N419UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23906
- Aircraft time: 22,586 hours, 14,776 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143N53660136
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3 CORROSION FWD CARGO COMPARTMENT DOOR SURROUND FLOOR SUPPORT STRUCTURE (DOOR SILL AREA) & AROUND FASTNER HOLES BS 562-645, RBL     REMOVED & REPLACED SIDEPANEL TO FLOOR IAW SRM 51-40-02-0G
